Year 2020, Volume 12 , Issue 2, Pages 176 - 183 2020-12-31

Extraction of Some New Solutions of Linear Differential Equations by Dual Space

Gülay KORU YÜCEKAYA [1]


In this study, the solutions of second order linear homogeneous ordinary differential equations being variable and constant coefficients have been obtained by using power series method which is used frequently in dual space. The solutions of second order homogeneous ordinary differential equations being constant and variable coefficients in dual space by using power series have given and some applications have implemented.
Dual number, Dual function, Analytic function, Linear differential equation, Power series
  • Asil, V., Aydın, M.E., Küçükarslan, Z., Çınar, G., Tatlıpınar, S., The solution of differential equations using dual functions, e-Journal of NWSA, 4(4)(2009), Article number: 3A0012.
  • Aydın, M., Kuryel, B., Gündüz, G., Oturanç, G., Differential Equations and Applications, E.U. Textbooks Publications of Faculty of Engineering, No.14, İzmir, 2001.
  • Hacısalihoğlu, H.H., General dual motion of n moving reference frames}, Communications de la Faculte des Sciences De l'Universite d'Ankara, (1971), 71--85.
  • Hacısalihoğlu, H.H., Motion Geometry and Quaternions Theory, Gazi University Faculty of Arts and Science Publications, Math. 2, 1983.
  • Jimenez, N.G, Torba, S.M., Spectral parameter power series representation for solutions of linear system of two first order differential equations, Applied Mathematics and Computation, 370(124911), (2020), 1--10.
  • Mak, M., Koru Yücekaya, G., Çetinkaya, A., On the solutions of differential equations with series of powers in dual space, VII. National Geometry Symposium, 07-10 July 2009, Kırşehir, Turkey, (2009).
  • Ritger, Paul D., Rose, Nicholas J., Differential Equations with Applications, NY, Dover Publications, IX., 2000.
  • Ross, Shepley L., Differential Equations, John Wiley and Sons, Inc., 1974.
  • Veldkamp, G.R., em On the use dual numbers, vectors and matrices in instantaneous spatial kinematics, Mech. Mach Theory, 11(1976), 141--156.
  • Yang, A.T., Application of Quaternion Algebra and Dual Numbers to Analysis of Spatial Mechanisms, Doctoral Dissertation, Columbia University, 1963.
  • Yaşar, İ.B., Differential Equations and Applications, Siyasal Bookstore, 2nd. Ed., Ankara, 1999.
Primary Language en
Subjects Mathematics
Journal Section Articles
Authors

Orcid: 0000-0002-2082-5144
Author: Gülay KORU YÜCEKAYA (Primary Author)
Institution: SELCUK UNIVERSITY
Country: Turkey


Dates

Publication Date : December 31, 2020

Bibtex @research article { tjmcs808617, journal = {Turkish Journal of Mathematics and Computer Science}, issn = {}, eissn = {2148-1830}, address = {}, publisher = {Matematikçiler Derneği}, year = {2020}, volume = {12}, pages = {176 - 183}, doi = {10.47000/tjmcs.808617}, title = {Extraction of Some New Solutions of Linear Differential Equations by Dual Space}, key = {cite}, author = {Koru Yücekaya, Gülay} }
APA Koru Yücekaya, G . (2020). Extraction of Some New Solutions of Linear Differential Equations by Dual Space . Turkish Journal of Mathematics and Computer Science , 12 (2) , 176-183 . DOI: 10.47000/tjmcs.808617
MLA Koru Yücekaya, G . "Extraction of Some New Solutions of Linear Differential Equations by Dual Space" . Turkish Journal of Mathematics and Computer Science 12 (2020 ): 176-183 <https://dergipark.org.tr/en/pub/tjmcs/issue/58180/808617>
Chicago Koru Yücekaya, G . "Extraction of Some New Solutions of Linear Differential Equations by Dual Space". Turkish Journal of Mathematics and Computer Science 12 (2020 ): 176-183
RIS TY - JOUR T1 - Extraction of Some New Solutions of Linear Differential Equations by Dual Space AU - Gülay Koru Yücekaya Y1 - 2020 PY - 2020 N1 - doi: 10.47000/tjmcs.808617 DO - 10.47000/tjmcs.808617 T2 - Turkish Journal of Mathematics and Computer Science JF - Journal JO - JOR SP - 176 EP - 183 VL - 12 IS - 2 SN - -2148-1830 M3 - doi: 10.47000/tjmcs.808617 UR - https://doi.org/10.47000/tjmcs.808617 Y2 - 2020 ER -
EndNote %0 Turkish Journal of Mathematics and Computer Science Extraction of Some New Solutions of Linear Differential Equations by Dual Space %A Gülay Koru Yücekaya %T Extraction of Some New Solutions of Linear Differential Equations by Dual Space %D 2020 %J Turkish Journal of Mathematics and Computer Science %P -2148-1830 %V 12 %N 2 %R doi: 10.47000/tjmcs.808617 %U 10.47000/tjmcs.808617
ISNAD Koru Yücekaya, Gülay . "Extraction of Some New Solutions of Linear Differential Equations by Dual Space". Turkish Journal of Mathematics and Computer Science 12 / 2 (December 2020): 176-183 . https://doi.org/10.47000/tjmcs.808617
AMA Koru Yücekaya G . Extraction of Some New Solutions of Linear Differential Equations by Dual Space. TJMCS. 2020; 12(2): 176-183.
Vancouver Koru Yücekaya G . Extraction of Some New Solutions of Linear Differential Equations by Dual Space. Turkish Journal of Mathematics and Computer Science. 2020; 12(2): 176-183.
IEEE G. Koru Yücekaya , "Extraction of Some New Solutions of Linear Differential Equations by Dual Space", Turkish Journal of Mathematics and Computer Science, vol. 12, no. 2, pp. 176-183, Dec. 2021, doi:10.47000/tjmcs.808617